RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 16, Number 2  


From semi-orthogonal decompositions to polarized intermediate Jacobians via Jacobians of noncommutative motives
Marcello Bernardara, Gonçalo Tabuada
205
Topology and geometry of the canonical action of $T^4$ on the complex Grassmannian $G_{4,2}$ and the complex projective space $\mathbb CP^5$
Victor M. Buchstaber, Svjetlana Terzić
237
Parabolic automorphisms of projective surfaces (after M. H. Gizatullin)
Julien Grivaux
275
Separable differential operators and applications
Veli B. Shakhmurov
299
Local points on Shimura coverings of Shimura curves at bad reduction primes
Carlos de Vera-Piquero
323
Dresher type inequalities for radial Blaschke–Minkowski homomorphisms
Chang-Jian Zhao, Wing-Sum Cheung
371
On cohomological equations for suspension flows over Vershik automorphisms
Dmitry Zubov
381
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019